MAUDE Adverse Event Report: COVIDIEN 12ML SYRINGE LUER LOCK (NS); SYRINGE, PISTON

COVIDIEN 12ML SYRINGE LUER LOCK (NS); SYRINGE, PISTON
Model Number 8881112083
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: particulate and hairs found in 12 ml non sterile syringes.Additional information received states that some of the particulate was free floating.
 
Additional Manufacturer Narrative
H 3: a device history record (dhr) review was not performed as no lot number was available for evaluation.The syringes themselves were not returned precluding any product conformance conclusion.However, particulate matter that was shipped stored in the voids between nested trays was evaluated.Two of the particulate matter were determined to likely be hair, and three particles were determined to likely originate from cardboard or some type of paper.The root cause investigation could not determine an exact root cause, or the origin of the particulate matter found in the trays.Trending has not identified any adverse trends for this issue.This complaint will be used for tracking and trending purposes.

Brand Name
12ML SYRINGE LUER LOCK (NS)
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key10252735
Report Number1424643-2020-00580
Device Sequence Number2433074
Product Code FMF
UDI-Device Identifier10884521010895
UDI-Public10884521010895
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881112083
Device Catalogue Number8881112083
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer06/19/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date09/04/2020
Patient Sequence Number1